# SDR MJYA0606060

- Difficulty date: June 27, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N733TW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 71,425 hours, 78,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOOR EXTERIOR EMERGENCY LIGHTS INOPERATIVE.
